# SDR SIMA20140811009

- Difficulty date: August 11, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,227 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM GUSSET CORRODED UNDER LAVATORY FLOOR, FWD OF CARBON CROSSBEAM.  REMOVED CORRODED & INSTALLED SERVICEABLE CTR BEAM GUSSET IN LAVATORY IAW SRM 51-40-02.
